MathSciNet Relay Station
MathSciNet bibliographic data
MR2673686 (2011f:57022) 57M27 (57M25)
Shimizu, Ayaka The warping degree of a knot diagram. J. Knot Theory Ramifications 19 (2010), no. 7, 849–857.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement